# SDR IPXA2020051555307

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 18,202 hours, 10,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** MAIN ENTRY DOOR SLIDE ARMING LEVER WOULD NOT SLIDE TO ARMED POSITION. REMOVED GIRTH BAR AND SLIDERS PARTS IN PFM DEFERRED SLIDE PER MEL 51-11-01-4 ACCOMPLISHED DMP 52-11-01-4 PLACARD INSTALLED.INSTALLED NEW ESCAPE SLIDE GIRT NAR PER AMM 25-61-21 OPS CK GOOD. THIS CLEARS M 707357, REMOVED PLACARD IPC 52-11-11 #340.
